# SDR FDEA201503140927

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 258 hours, 14,195 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Panel
- Part number: A2551030700200
- Part serial: 1383
- Condition: Missing
- Location: Lt Pack Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL LT PACK BAY PANEL 147CZ MISSING.  INSTALLED PANEL 147CZ IAW AMM 25-72-41-04, PN INSTALLED A2551030700201 SERIAL 1383.
